Abnormally high level of progesterone after taking a low dose of progesterone cream

by Sherri
(California)

When I was originally tested (saliva test) for my hormones my progesterone level was very low at 5 and the normal range is 80-270. I was tested during my luteal phase. I started taking 40 mg progesterone cream and was just restested. My levels were so high it just said >2000. Does this seem crazy? No wonder I was a mess. Is this dangerous? I was taking the cream days 7-28 of my cycle. My doctor has now told me to take 1/2 the dose and only day 14-28 of my cycle. Im wondering if I shouldn't stop taking it for a bit to get my levels down. My labs also said my progesterone/estradiol is off the charts at 8101 and the normal range is 45-450. Does anyone have any help they can offer?

Comments for Abnormally high level of progesterone after taking a low dose of progesterone cream

Click here to add your own comments

May 31, 2016
Abnormally high level of progesterone after taking a low dose of progesterone cream
by: RJ

Hello Sherri!
The most important thing in taking progesterone, is how do you feel? I have been taking this for well over four years and am currently back up to 700mg a day and am non-stop all these years. My levels would probably match our national debt lol. And guess what I still have issues even at high doses. Why are you having labs performed? What made you decide to take progesterone, besides the low reading? How old are you? If you are in peri it is only going to get worse each year. It's an awful phase for all of us women. Unfortunately, I am not the person to tell you to believe what your doctor is saying...I have no faith in them, sadly. But you are having some type of issues or you wouldn't be searching on the internet for an answer. Put your fears away and go by how you feel and/or what type of health issue you are trying to resolve. Read Wray's site, it has a wealth of information and you will find the majority of women are having the same issues as you are and you will at least have some relief that you are not alone. God Bless! RJ

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...